SUSUMU IMOTO, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: I have read with interest the article by Sutherland and associates, "Meglumine Iodipamide (Cholografin®) Hepatotoxicity" (Ann Intern Med 86:437-439, 1977). I have observed the following case, which was somewhat different from the authors.
A 52-year-old Japanese woman underwent a cholecystectomy to remove stones in mid-December 1969. Before and after operation, intravenous cholangiography using meglumine iodipamide (Biligrafin®) was done on three occasions, and no side effects occurred. She was discharged on 19 February 1970 and had apparently recovered. In mid-August 1973, she again visited our clinic for re-examination. All physical and laboratory findings were within normal limits. On
IMOTO S. Meglumine Hepatotoxicity. Ann Intern Med. 1978;88:129. doi: https://doi.org/10.7326/0003-4819-88-1-129_2
Download citation file:
Published: Ann Intern Med. 1978;88(1):129.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use